MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; Custom Room Rack

Black Diamond Video, Inc. HexaVue; Custom Room Rack
Model Number HexaVue SCC 1.0
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the hexavue integration system for their hexavue custom room rack was experiencing intermittent image capture issues.This event did not occur during a procedure.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite after the reported event to inspect the unit and found the cxps frame needed to be reset.To resolve the issue, the technician reset the cxps frame.The technician tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician instructed the user facility on how to reset the cxps frame.No additional issues have been reported.

Brand Name
HexaVue
Common Device Name
Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50870995
Report Number3008776287-2026-00684
Device Sequence Number10715190
Product Code KQM
UDI-Device Identifier00724995198503
UDI-Public(01)00724995198503(11)221209(10)1.8.0
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHexaVue SCC 1.0
Device Catalogue NumberXQHILCC1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown